MathSciNet Relay Station
MathSciNet bibliographic data
MR2823046 26D15 (26D10 46E35)
Sloane, Craig A. A fractional Hardy-Sobolev-Maz'ya inequality on the upper halfspace. Proc. Amer. Math. Soc. 139 (2011), no. 11, 4003–4016.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement